# SDR DALA1019023236

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 55,290 hours, 24,412 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON FUSELAGE SKIN BETWEEN FR 69 & FR 70 ABOVE STINGER 34R. REPAIRED IAW SRM 53-41-11, SRM 51-44-11, SRM 51-52-11, FIG 205.
